Nausea After Taking Bisprolol

1 Reply Updated



Conversation Starter

Vib Says:


Have been on bisoprolol for 15 years, now keep feeling nauseous, could this be related



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Vib! How are you?

It is possible, the FDA does list it as being a side effect, along with dizziness, headache, increase urination, and hypotension.

Has anything else changed, recently, such as the dosage? Adding another medication? Changing your diet, or activity levels?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Severe Nausea & vomiting after Stop Taking Guaifenesin 400 pills
I was taking 2 pills per day (1AM & 1PM)of EX400 Gauifenesin to loosen thick mucous for 3 days and stop, then I expe... 2 replies
Extreme nausea, taking with Apo-Tramadol/Acet
I am getting good results re. the anti-inflammatory effects from the Indomethacin but I simply cannot bear the nausea an... 1 reply
taking fentanyl but it causes nausea
I am taking fentanyl 100mg for chronic pain. It is working great for pain, but I am having severe nausea. How to solve p... 1 reply
Taking Oxycodone For Pain Its Causing Nausea What Can I Take
yes,had knee replacement Doctor gave me Oxycodone for pain but it makes me nausea what can I take for the nausea safely.... 2 replies
i quit taking zoloft or sertraline a month ago, nauseau, dizziness, quick electric shock feeling
I was on zoloft/sertraline 100mg.for 3 years and began weaning myself slowly a few months ago (with Doctors recommendati... 1 reply
ive been taking hydrocodone 7 5 325 for awhile sometimes i get nausea and throw up at end its alittle blood could that b from an ulcer
Im scared when that happens throwing up little blood at end . I have 2 herniated discs in lower back and degenarative ne... 3 replies
Pain and nausea after Penetrex knot kit
I took Penetrex knot kit eight days ago and I have been bleeding ever since with pain all over and severe nausea that do... 8 replies
Gradually developing negative side effects after 1.5 yrs of use? Cranky, tired, nausea
Here's a question - has anyone experienced a gradual change or development of negative side effects on hydrocodone e... 1 reply
Nausea with Sprintec, anyone else?
I've been on birth control for about two years now. I recently quit taking Kariva due to the fact that it was causin... 20 replies
Nauseated On Chantix
Ok so I'm on day 7 of Chantix and for the first 4 days taking it I was throwing up so I decided to eat before taking... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 September 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA